# SDR GTIA2017021901796

- Difficulty date: February 19, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 39,120 hours, 18,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER R&R PASSENGER R1 DOOR SLIDE, UNABLE TO SERVICE EMERGENCY OPERATION CYLINDER DAMPER.
